# SDR UIEA2019060804439

- Difficulty date: June 8, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 79,346 hours, 10,943 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Malfunctioned
- Location: A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CABIN TEMP MESSAGE ON EICAS.( PERFORMED BITE CABIN PACK CONTROLLER. NO MSG'S AT THIS TIME. OPS CHECK NORMAL IAW B767 AMM 21-44-00. )
